MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the collar was damaged.The severely vascular stenosed target lesion was located in a 90% of tortuous and severely calcified left circumflex artery.A 6f long guidezilla ii catheter-guide extension was selected for percutaneous coronary intervention (pci).During the procedure, it was noted that the metal connection part between the short transition section of the hypotube and the visible spiral sleeve ring was kinked and could not cross a non-boston scientific stent.The device was removed from the patient using a balloon-anchored guidewire.The procedure was completed with another of the same device.There were no patient complications reported, the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter address 1 and phone: (b)(6).Investigation results: media review: during the media analysis, the media attached to the parent record does not show evidence of the reported issues, therefore, it does not confirm the reported allegations.Additionally, the media attached shows the tip flattened.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of no problem detected following a review of media, reported event details, available information, and product record review.In this case, no damage was found in media inspection that could have contributed to the reported allegations.Also, the batch record review concluded that no manufacturing deviations were identified during the manufacturing process that could have contributed to the complaint.Regarding the observed tip flattened and the additional device required, this can occur during the procedure due to the advancement maneuvers.Based on analysis and the reported information, the reported event likely occurred as a result of factors encountered during the procedure of which can include handling of the device.Therefore, adverse event related to procedure is the assigned cause for the encountered tip flattened and the additional device required.
 
Event or Problem Description

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24757281
Report Number2124215-2026-17943
Device Sequence Number9229727
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)260925(10)34924423
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0034924423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight60 KG